# SDR IPXA2025010279317

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 71,234 hours, 23,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR IS NOT CLOSING CORRECTLY FROM THE INSIDE UPON FURTHER INSP FOUND SMALL PIECE OF RUBBER TRIM WEDGED IN INSIDE HANDLE AREA, REMOVED TRIM PIECE ,OPS CHK GOOD IAW MM52-12-00-862-027-001
